hrcak mascot   Srce   HID

Izvorni znanstveni članak

Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function

Kittipat Wong

Puni tekst: engleski, pdf (325 KB) str. 177-186 preuzimanja: 326* citiraj
APA 6th Edition
Wong, K. (2006). Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function. Glasnik matematički, 41 (1), 177-186. Preuzeto s https://hrcak.srce.hr/3308
MLA 8th Edition
Wong, Kittipat. "Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function." Glasnik matematički, vol. 41, br. 1, 2006, str. 177-186. https://hrcak.srce.hr/3308. Citirano 20.10.2021.
Chicago 17th Edition
Wong, Kittipat. "Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function." Glasnik matematički 41, br. 1 (2006): 177-186. https://hrcak.srce.hr/3308
Harvard
Wong, K. (2006). 'Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function', Glasnik matematički, 41(1), str. 177-186. Preuzeto s: https://hrcak.srce.hr/3308 (Datum pristupa: 20.10.2021.)
Vancouver
Wong K. Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function. Glasnik matematički [Internet]. 2006 [pristupljeno 20.10.2021.];41(1):177-186. Dostupno na: https://hrcak.srce.hr/3308
IEEE
K. Wong, "Large time behavior of Dirichlet heat kernels on unbounded domains above the graph of a bounded Lipschitz function", Glasnik matematički, vol.41, br. 1, str. 177-186, 2006. [Online]. Dostupno na: https://hrcak.srce.hr/3308. [Citirano: 20.10.2021.]

Sažetak
Let D ⊆ Rd, d ≥ 2 be the unbounded domain above the graph of a bounded Lipschitz function. We study the asymptotic behavior of the transition density pD(t,x,y) of killed Brownian motions in D and show that

limt → ∞ t(d+2)/2 pD(t,x,y) = C1u(x)u(y),

where u is a minimal harmonic function corresponding to the Martin point at infinity and C1 is a positive constant.

Ključne riječi
Dirichlet heat kernels; asymptotic behavior; Brownian motions

Hrčak ID: 3308

URI
https://hrcak.srce.hr/3308

Posjeta: 535 *